# SDR QR9R2024102200001

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722199493
- Aircraft time: 4,203 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Interface Unit
- Part number: B221M2113101
- Condition: Illuminated
- Location: Cad
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION LIGHT ILLUMINATED ON CAD; ATTEMPTED AN ELECTRICAL SYSTEM RESET. ACTUATOR LIGHT INITIALLY WENT OUT BUT CAME BACK ON. REPLACED YAW CAD INTERFACE MODULE IAW AMM 24-64-00, 4-8.
